# SDR CALA2013111892978

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,712 hours, 10,774 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK FLOOR BEAM HAS CORROSION AT STATION 1660, LBL 11 TO LBL 33 ON UPPER CHORD. CUTOUT DAMAGED UPPER CHORD & INSTALLED NEW SECTION IAW SRM53-60-51, RPR 1, NR 0388315.
